Rewards
Q:

Hi everyone..I am 31 year old..mujhe 1 week ho gya maine multiload lgwayi hai..pr Abhi tk meri bleeding ruk nhi rhi..mujhe doc Trnexa mf tablet lene ke liye bola hai..plz mujhe yeh batao kitne din tk spotting hoti rehti hai.aur eska koi side effect toh nhi hai



This is the most common side effect of multiload I will advise you to not to worry is the bleeding happening very heavily e or it is just light spotting happening two three times a day

Dr. Priyanka Patel mam waise multiload ka koi side effect toh nhi..I means to say body pr eska koi glt effect toh nhi pdega

Nahi iska side effect nahi hai usually patients lagwane se bchte hain as condoms are easy to apply multiload and minerva both are good


Get the BabyChakra app
Ask an expert or a peer mom and find nearby childcare services on the go!
Phone
Scan QR Code
to open in App
Image
http://app.babychakra.com/question/278714